# SDR CALA2025041503846

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 80,997 hours, 28,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ON R1 DOOR IS LOOSE AND COMING OUT OF PACK SLIDE PACK AT DR 1R NORMAL REF AMM 25-66-00 OK TO CONTINUE
